Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 976930, 24 pages
http://dx.doi.org/10.1155/2010/976930
Research Article

A Perturbative Method for Calculating the Impedance of Coils on Laminated Ferromagnetic Cores

Program of Postgraduates and Research in Electrical Engineering, Instituto Tecnológico de Morelia, Avenida Tecnológico 1500 Col. Lomas de Santiaguito, 58120 Morelia, MICH, Mexico

Received 24 February 2010; Revised 11 August 2010; Accepted 6 September 2010

Academic Editor: Francesco Pellicano

Copyright © 2010 Serguei Maximov et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Serguei Maximov, Allen A. Castillo, Vicente Venegas, José L. Guardado, and Enrique Melgoza, “A Perturbative Method for Calculating the Impedance of Coils on Laminated Ferromagnetic Cores,” Mathematical Problems in Engineering, vol. 2010, Article ID 976930, 24 pages, 2010. https://doi.org/10.1155/2010/976930.